# SDR AALA202202240213

- Difficulty date: February 22, 2022
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- Aircraft time: 80,747 hours, 10,477 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY EXIT LIGHT HEADER HAS BROKEN BACKSHELL AT L3-DOOR. REPLACED EMERGENCY EXIT LIGHT HEADER BACK SHELL AT L3-DOOR PER B777 AMM 33-51-01-960-802.
